# SDR REXA2022072601697

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN6242082201
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL INBOARD-FWD STANDOFF ("A" BRACKET) CRACKED/BROKEN.	REPLACED LH UPPER TRANSCOWL INBOARD-FWD STANDOFF..
